# SDR 20000505AP031

- Difficulty date: March 17, 2000
- Submitted: May 3, 2000
- Operation: Air carrier
- Aircraft: N293UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120293
- System (JASC): 4920 · APU Core Engine
- Part: Compressor Wheel
- Part number: 38221011
- Condition: Failed
- Location: Apu
- Component: Apu
- Component part number: 38003761
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU SHUTDOWN.  OIL SMELL IN THE CABIN FROM THE APU BLEED.  LOW OIL PRESSURE LIGHT FLICKERED ON AND A LOUD CLATTERING NOISE WAS HEARD DURING SHUTDOWN.  FOUND DAMAGE TO THE TAILCONE.  THE DAMAGE WAS REPAIRED, THE APU WAS REPLACED.  COMPRESSOR ROTOR IN THE APU FAIL CAUSING DAMAGE.  (M)
